MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 50ML S/T LATEX FREE CONFIGURE; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 50ML S/T LATEX FREE CONFIGURE; PISTON SYRINGE
Model Number 309654
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown.Unknown, (b)(6) has been used as a placeholder based on the reported phone area code.Investigation summary: a device history record review was completed by our quality engineer team for provided material number 309654 and lot number 9275448.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the scale markings came off the syringe 50ml s/t latex free configure after washing and reusing it for about 2 days.The following information was provided by the initial reporter: "the problem we have is that the markings on the syringe come off so fast.We have to reuse the syringes because of what insurance will allow.My son gets 50ml flushes every 2 hours and we only wash the syringe about 1 time a day but the markings wear off in about 2 days".

Brand Name
SYRINGE 50ML S/T LATEX FREE CONFIGURE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key11655241
Report Number1911916-2021-00300
Device Sequence Number14330384
Product Code FMF
UDI-Device Identifier30382903096542
UDI-Public30382903096542
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2024
Device Model Number309654
Device Catalogue Number309654
Device Lot Number9275448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1